# SDR REXA2013060500965

- Difficulty date: June 5, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 14,299 hours, 9,258 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE SKIN PANEL NICKED AND SCRATCHED AROUND THE AFT BAGGAGE BAY DOOR CUT-OUT.   REPAIRED  SKIN AROUND IAW EO R533 79.
